# SDR 20010427CW006

- Difficulty date: April 11, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N5101
- Make and model: Gulstm GIV
- Aircraft serial: 550
- Engine: Rroyce BR700710A110
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Part number: M259881160
- Condition: Split
- Location: Rt Engine
- Part time: 128 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER DEPLANING PASSENGERS , CREW NOTICED A FUEL LEAK AT THE RIGHT HAND ENGINE.  IT WAS REPORTED AS DRAINING FROM THE COWLING.  AN INSPECTOR AND MECHANIC WERE DISPATCHED AND FOUND A FAULTY ORING AT THE LOW PRESSURE FUEL FILTER BOWL.  THE ORING WAS REPLACED AND A SUCCESSFUL LEAK CHECK ACCOMPLISHED.
